Hi everyone :)
I have had a TT for paillary Thyroid cancer and had my RAI and am now on 85 mcg of thyroxine daily. At one stage I was diagnosed iatrogenic hyperthyroidism with all my symptoms. At the moment my labs are fine and ALMOST all my symptoms have subsided. I still feel always dizzy, nauses, lightheaded, faint and find it hard to concerrntrate. I am not allowed to be on beta blockers as I have low blood pressure. Any suggestions of what tests/meds I should try???? Ps I am in Australia so it may vary but I am struggling with my Endo and GP.
Would focus on trying to make sure you are on the proper amount of thyroxine for your hypothyroidism with regard to the risk of recurrence of thyroid cancer which based on your description is probably low. It appears that the dose decrease was appropriate and has been done. It may take more time for your symptoms to catch up with the "normal" labs.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.